# SDR DL76L100253

- Difficulty date: February 2, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 62,026 hours, 9,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergenc Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ON SEAT ROWS 7-19 ON RT SIDE.  FOUND BAD FUSE ON POWER SUPPLY M9011 REPLACED SAME.  EMERGENCY LIGHTS CK GOOD.
